# SDR 04FDEA02411

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CORROSION OBSERVED ON LONGERON 46R BETWEEN STA 1741 AND 1761. LONGERON 46R REMOVED AND NEW LONGERON P/N AFA7098-501 INSTALLED PER DWG AFA7098, SRM 51-33-01 VOLUME II AND SRM 51-35-01 VOLUME II.
